16 paper(s) uploaded by xiongge.

Index Title Upload Time Modified Time
11

The Lp capacitary Minkowski problem for polytopes

Xiong Ge Tongji University Xiong Jiawei Tongji University Xu Lu Hunan University

Geometric Analysis and Geometric Topology Convex and Discrete Geometry mathscidoc:2103.15001

Journal of Functional Analysis, 277, (9), 3131–3155, 2019
[ Download ] [ 2021-03-23 13:34:19 uploaded by xiongge ] [ 721 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2021-03-23 13:34:19 -
12

Sharp affine isoperimetric inequalities for the volume decomposition functionals of polytopes

Liu Yude Tongji University Sun Qiang Tongji University Xiong Ge Tongji University

Convex and Discrete Geometry mathscidoc:2108.40001

Advances in Mathematics, 389, 107902, 2021.8
[ Download ] [ 2021-08-10 12:01:47 uploaded by xiongge ] [ 632 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2021-08-10 12:01:47 -
13

Sharp affine isoperimetric inequalities for the Minkowski first mixed volume

Sun Qiang Tongji University Xiong Ge Tongji University

Convex and Discrete Geometry mathscidoc:2108.40002

Bull. London Math. Soc., 52, 52 (2020) 161–174, 2020.6
[ Download ] [ 2021-08-10 12:06:57 uploaded by xiongge ] [ 554 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2021-08-10 12:06:57 -
14

A New Approach to the Minkowski First Mixed Volume and the LYZ Conjecture

Lu Xinbao Tongji University Sun Qiang Tongji University Xiong Ge Tongji University

Convex and Discrete Geometry mathscidoc:2108.40003

Discrete & Computational Geometry, 66, (2021)122–139, 2021.6
[ Download ] [ 2021-08-10 12:11:17 uploaded by xiongge ] [ 354 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2021-08-10 12:11:17 -
15

A New Affine Invariant Geometric Functional for Polytopes and Its Associated Affine Isoperimetric Inequalities

Hu Jiaqi Fudan University Xiong Ge Tongji University

Convex and Discrete Geometry mathscidoc:2108.40004

International Mathematics Research Notices, 2021, No. 12, pp. 8977–8995, 2021.5
[ Download ] [ 2021-08-10 12:14:30 uploaded by xiongge ] [ 606 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2021-08-10 12:14:30 -
16

The Lp Minkowski problem for the electrostatic P-capacity for P>n

Xinbao Lu Tongji University Xiong Ge Tongji University

Convex and Discrete Geometry mathscidoc:2112.40001

Indiana University Mathematics Journal, 70, (5), 1869-1901, 2021.11
[ Download ] [ 2021-12-03 14:10:00 uploaded by xiongge ] [ 1710 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2021-12-03 14:10:00 -
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved